# SDR WRLA98062

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11
- Aircraft serial: 48631
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AJC7050505
- Condition: Wrinkled
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD AT STATION 2007 DAMAGED DURING 'TAIL STRIKE' ACCIDENT.  BULKHEAD REPAIRED BY DOUGLAS AIRCRAFT COMPANY PER DAC DWG AJC7050, ROD SKETCH 97-12-09-023.  (M)
